American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A41) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Tomás Oliveira e Silva, Siegfried Herzog and Silvio Pardi. Empirical verification of the even Goldbach conjecture and computation of prime gaps up to $4\cdot 10^{18}$. Math. Comp. 83 (2014) 2033-2060.
Abstract, references, and article information   
View Article: PDF

[2] Valéry Mahé. Prime power terms in elliptic divisibility sequences. Math. Comp. 83 (2014) 1951-1991.
Abstract, references, and article information   
View Article: PDF

[3] Graham Everest and Helen King. Prime powers in elliptic divisibility sequences. Math. Comp. 74 (2005) 2061-2071. MR 2164113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marc Deléglise, Pierre Dusart and Xavier-François Roblot. Counting primes in residue classes. Math. Comp. 73 (2004) 1565-1575. MR 2047102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harvey Dubner and Yves Gallot. Distribution of generalized Fermat prime numbers. Math. Comp. 71 (2002) 825-832. MR 1885631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chris K. Caldwell and Yves Gallot. On the primality of $n! \pm 1$ and $2 \times 3 \times 5 \times \dotsm \times p \pm 1$. Math. Comp. 71 (2002) 441-448. MR 1863013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pamela A. Cutter. Finding prime pairs with particular gaps. Math. Comp. 70 (2001) 1737-1744. MR 1836931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Harvey Dubner. Repunit R49081 is a probable prime. Math. Comp. 71 (2002) 833-835. MR 1885632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tony Forbes. Prime clusters and Cunningham chains. Math. Comp. 68 (1999) 1739-1747. MR 1651752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Karl-Heinz Indlekofer and Antal Járai. Largest known twin primes and Sophie Germain primes. Math. Comp. 68 (1999) 1317-1324. MR 1642750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Thomas R. Nicely. New maximal prime gaps and first occurrences. Math. Comp. 68 (1999) 1311-1315. MR 1627813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pierre Dusart. The $k^{th}$ prime is greater than $k(\ln k + \ln\ln k-1)$ for $k\geq 2$. Math. Comp. 68 (1999) 411-415. MR 1620223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tony Forbes. A large pair of twin primes. Math. Comp. 66 (1997) 451-455. MR 1372004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Harvey Dubner. Large Sophie Germain primes. Math. Comp. 65 (1996) 393-396. MR 1320893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Karl-Heinz Indlekofer and Antal Járai. Largest known twin primes . Math. Comp. 65 (1996) 427-428. MR 1320896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paul A. Pritchard, Andrew Moran and Anthony Thyssen. Twenty-two primes in arithmetic progression . Math. Comp. 64 (1995) 1337-1339. MR 1297475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Wilfrid Keller. New Cullen primes . Math. Comp. 64 (1995) 1733--1741, S39--S46. MR 1308456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Chris K. Caldwell. On the primality of $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$ . Math. Comp. 64 (1995) 889-890. MR 1284663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gerhard Jaeschke. On strong pseudoprimes to several bases . Math. Comp. 61 (1993) 915-926. MR 1192971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yoshiharu Kurita and Makoto Matsumoto. Primitive $t$-nomials $(t=3,5)$ over ${\rm GF}(2)$ whose degree is a Mersenne exponent $\le 44497$ . Math. Comp. 56 (1991) 817-821. MR 1068813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] W. N. Colquitt and L. Welsh. A new Mersenne prime . Math. Comp. 56 (1991) 867-870. MR 1068823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Steven Arno. A note on Perrin pseudoprimes . Math. Comp. 56 (1991) 371-376. MR 1052083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] B. K. Parady, Joel F. Smith and Sergio E. Zarantonello. Largest known twin primes . Math. Comp. 55 (1990) 381-382. MR 1023767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] François Morain. Corrigenda: ``On the lcm of the differences of eight primes'' . Math. Comp. 54 (1990) 911. MR 1043343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Günter Löh. Long chains of nearly doubled primes . Math. Comp. 53 (1989) 751-759. MR 979939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jeff Young and Aaron Potler. First occurrence prime gaps . Math. Comp. 52 (1989) 221-224. MR 947470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] François Morain. On the lcm of the differences of eight primes . Math. Comp. 52 (1989) 225-229. MR 971409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. K. Guy, C. B. Lacampagne and J. L. Selfridge. Primes at a glance . Math. Comp. 48 (1987) 183-202. MR 866108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] G. Jaeschke. Corrigendum: ``On the smallest $k$ such that all $k\cdot 2\sp n+1$ are composite'' [Math. Comp. {\bf 40} (1983), no. 161, 381--384; MR0679453 (84k:10006)] . Math. Comp. 45 (1985) 637. MR 804951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Wilfrid Keller. Factors of Fermat numbers and large primes of the form $k\cdot 2\sp{n}+1$ . Math. Comp. 41 (1983) 661-673. MR 717710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2